# SDR MALA020522

- Difficulty date: August 30, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N517XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2335
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 801801
- Part serial: A5202
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT 3436, GEAR WOULD NOT RETRACT EVEN USING GEAR OVERRIDE. USED RETRACT POSITION SPOILER LIGHT ALSO ILLUMINATED.  MAINTENANCE REMOVED AND REPLACED PROX SENSOR GA11, ON SYSTEM 2 RIGHT LEG OLEO REF AVRO AMM, ALL SYSTEMS NOW CHECK GOOD AT THIS TIME.
